# SDR USAA950759

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 2235 - THE 'NOSE GEAR UNSAFE' LIGHT ILLUMINATED WHEN THE POWER WAS BROUGHT TO IDLE.  VISUALLY VERIFIED GEAR POSITION AND PERFORMED TOWER FLYBY.  FLIGHT CREW FOUND AIR/GRD RELAY AND LANDING GEAR LIGHTS CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  INDICATION WAS NORMAL.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CIRCUIT BREAKER.  OPERATIONS CHECKED GOOD.  (M)
